Follow
Bruce Sagan
Bruce Sagan
Unknown affiliation
Verified email at math.msu.edu
Title
Cited by
Cited by
Year
The symmetric group: representations, combinatorial algorithms, and symmetric functions
B Sagan
Springer Science & Business Media, 2001
24222001
Shifted tableaux, Schur Q-functions, and a conjecture of R. Stanley
BE Sagan
Journal of Combinatorial Theory, Series A 45 (1), 62-103, 1987
2051987
The Wiener polynomial of a graph
BE Sagan, YN Yeh, P Zhang
International Journal of Quantum Chemistry 60 (5), 959-969, 1996
2031996
The twisted n-cube with application to multiprocessing
AH Esfahanian, LM Ni, BE Sagan
IEEE Transactions on Computers 40 (1), 88-93, 1991
1991991
A Littlewood-Richardson rule for factorial Schur functions
A Molev, B Sagan
Transactions of the American Mathematical Society 351 (11), 4429-4443, 1999
1111999
Congruences for Catalan and Motzkin numbers and related sequences
E Deutsch, BE Sagan
Journal of Number Theory 117 (1), 191-215, 2006
982006
Symmetric functions in noncommuting variables
M Rosas, B Sagan
Transactions of the American Mathematical Society 358 (1), 215-232, 2006
952006
The Tutte Polynomial of a Graph, Depth-first Search
IM Gessel, BE Sagan
The Electronic Journal of Combinatorics, R9-R9, 1996
951996
Pattern avoidance in set partitions
BE Sagan
arXiv preprint math/0604292, 2006
892006
A chromatic symmetric function in noncommuting variables
DD Gebhard, BE Sagan
Journal of Algebraic Combinatorics 13 (3), 227-255, 2001
892001
Robinson-Schensted algorithms for skew tableaux
BE Sagan, RP Stanley
Journal of Combinatorial Theory, Series A 55 (2), 161-193, 1990
871990
The Symmetric Group: Representations
B Sagan
Combinatorial Algorithms, and Symmetric Functions, Wadsworth & Brooks/Coleá…, 1991
851991
A note on independent sets in trees
BE Sagan
SIAM Journal on discrete mathematics 1 (1), 105-108, 1988
841988
The cyclic sieving phenomenon: a survey
BE Sagan
arXiv preprint arXiv:1008.0790, 2010
732010
M÷bius functions of lattices
A Blass, BE Sagan
advances in mathematics 127 (1), 94-123, 1997
731997
The symmetric group, volume 203 of
BE Sagan
Graduate Texts in Mathematics, 2001
722001
Log concave sequences of symmetric functions and analogs of the Jacobi-Trudi determinants
BE Sagan
Transactions of the American Mathematical Society 329 (2), 795-811, 1992
681992
A maj statistic for set partitions
BE Sagan
European Journal of Combinatorics 12 (1), 69-79, 1991
671991
Inductive and injective proofs of log concavity results
BE Sagan
Discrete mathematics 68 (2-3), 281-292, 1988
671988
Permutation patterns and statistics
T Dokos, T Dwyer, BP Johnson, BE Sagan, K Selsor
Discrete Mathematics 312 (18), 2760-2775, 2012
632012
The system can't perform the operation now. Try again later.
Articles 1–20